Hello LVau, and welcome to WHL. For me, a flare last year just about floored me, and I finally followed several folks' here, my doctors', and my wife's advice and tried some anti-depressant medications. After several halting starts, we settled on a particular low-dose (can't remember the name... foggie foggie), and things gradually slowed down, and the cycle was broken. I'd still be doing it, except I had a reaction to something else a couple months ago, and had to quit everything in order to get my skin calmed down (I got a bad rash, and things went downhill from there). I'm starting things back up again, and the anti-depressant will be started again after I get going on the plaquenil, which will be 10 days from today... The anti-depressant isn't for depression, since I don't have "classical" depression, but the med does slow things down to where I can sometimes get some sleep at night, which helps immensely. I don't "tense-up" as badly, I guess you'd say. If you haven't tried 'em yet, consult with your doctors (I talked to both my pcp & hematologist before doing it) and see what they think. Pay close attention to your reaction. It'll usually be subtle, if you get things correct. Welcome to the forum again!
Edit: Almost forgot: I use a recumbant bike for my exercise, since even walking can be tough anymore, and a regular bike for me anymore requires too much co-ordination, and is almost dangerous in my 'control'... 'sides, it hurts when I crash... Massage is one of my favorite relaxers, but the wife wants her turn too, and I'm awful at it... tic
Last edited by jmail; 09-11-2012 at 02:46 PM.
Reason: brain, what brain?...
"There but for the grace of God, go I."
"... His mercy endureth for ever."